# SDR GTIA9700203

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 424-446
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - FUSELAGE SKIN DENTED AT FS 424-446 AT LONGERONS 22L AND 23L.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW DC-9 SRM 53-04, FIGURE 38.  (X)
